# SDR QXEA2022072500256

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 34,535 hours, 36,879 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Part number: FE278004
- Part serial: FR0187
- Condition: Activated
- Location: Zone 200
- Part time: 34,340 hours, 38,773 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKE OFF ABORT PERFORMED DUE TO TAKEOFF WARNING HORN CONDUCTED E&D CHECKLIST ELEVATOR TRIM OUTSIDE NORMAL OPERATING RANGE LIMITS . ABORTED TAKEOFF NO EXCESSIVE BRAKING. REMOVED FROM SERVICE.. REMOVED AND REPLACED ELEVATOR TRIM INDICATOR IAW Q400 AAMM 27-32-16-000/400-801 PERFORMED OPS CK IAW Q400 AMM 27-32-00-710-802 OPS CKS GOOD  PERFORMED GVI OF ALL MLG  AND BRAKES WITH NO DEFECTS NOTED. RETURNED TO SERVICE.
